Stationary multi-choice bandit problems

被引:17
|
作者
Bergemann, D [1 ]
Välimäki, J
机构
[1] Yale Univ, Dept Econ, New Haven, CT 06520 USA
[2] Northwestern Univ, Dept Econ, Evanston, IL 60208 USA
[3] Univ Southampton, Dept Econ, Southampton SO17 1BJ, Hants, England
来源
基金
美国国家科学基金会;
关键词
multi-armed bandits; Gittins index; stationary bandits; job search;
D O I
10.1016/S0165-1889(99)00064-0
中图分类号
F [经济];
学科分类号
02 ;
摘要
This note shows that the optimal choice of k simultaneous experiments in a stationary multi-armed bandit problem can be characterized in terms of the Gittins index of each arm. The index characterization remains equally valid after the introduction of switching costs. (C) 2001 Elsevier Science B.V. All rights reserved.
引用
收藏
页码:1585 / 1594
页数:10
相关论文
共 50 条
  • [1] Stochastic quadratic programming problems involving multi-choice parameters
    Barik, S. K.
    [J]. JOURNAL OF INFORMATION & OPTIMIZATION SCIENCES, 2016, 37 (04): : 621 - 632
  • [2] Genetic Algorithm for Multi-choice Integer Linear Programming Problems
    Mohanty, D. K.
    Jana, R. K.
    Biswal, M. P.
    [J]. SOFT COMPUTING FOR PROBLEM SOLVING, SOCPROS 2017, VOL 1, 2019, 816 : 809 - 819
  • [3] Solving multi-choice linear programming problems by interpolating polynomials
    Biswal, M. P.
    Acharya, S.
    [J]. MATHEMATICAL AND COMPUTER MODELLING, 2011, 54 (5-6) : 1405 - 1412
  • [4] Solving probabilistic programming problems involving multi-choice parameters
    Acharya S.
    Biswal M.P.
    [J]. OPSEARCH, 2011, 48 (3) : 217 - 235
  • [5] Multi-choice policing in Africa
    Yoder, John
    [J]. INTERNATIONAL JOURNAL OF AFRICAN HISTORICAL STUDIES, 2008, 41 (01): : 154 - 155
  • [6] Multi-Choice Policing in Africa
    Kyed, Helene Maria
    [J]. JOURNAL OF MODERN AFRICAN STUDIES, 2009, 47 (01): : 154 - 155
  • [7] Characterizations of a multi-choice value
    Klijn, F
    Slikker, M
    Zarzuelo, J
    [J]. INTERNATIONAL JOURNAL OF GAME THEORY, 1999, 28 (04) : 521 - 532
  • [8] Characterizations of a multi-choice value
    Flip Klijn
    Marco Slikker
    José Zarzuelo
    [J]. International Journal of Game Theory, 1999, 28 : 521 - 532
  • [9] Note on Solving Probabilistic Programming Problems Involving Multi-choice Parameters
    Hung, Kuo-Chen
    Lin, Scott Shu-Cheng
    Chu, Chun-Hsiao
    [J]. JOURNAL OF INTERDISCIPLINARY MATHEMATICS, 2015, 18 (05) : 617 - 627
  • [10] Multi-choice goal programming
    Chang, Ching-Ter
    [J]. OMEGA-INTERNATIONAL JOURNAL OF MANAGEMENT SCIENCE, 2007, 35 (04): : 389 - 396